# SDR CHQA20130212047

- Difficulty date: February 12, 2013
- Submitted: February 15, 2013
- Operation: Air carrier
- Aircraft: N570RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500821
- Aircraft time: 20,270 hours, 17,621 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 22,774 hours, 19,526 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 100865
- Part serial: C01787
- Condition: Discharged
- Location: Cabin
- Part time: 18,507 hours, 16,923 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION MAINTENANCE FOUND LEFT FUSELAGE FORWARD EMERGENCY LIGHT IS INOPERATIVE.  MAINTENANCE REPLACED THE NUMBER 1 EMERGENCY BATTERY LIGHT ASSEMBLY.  OPERATIONAL CHECKS WERE GOOD AND NO FURTHER DEFECTS WERE NOTED.
